# SDR UALA2011070703386

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 33,049 hours, 14,332 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 53
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIL SERVO FAULT DISPLAYED ON UPPER ECAM SCREEN - F- CTL.  REPLACED ELAC 1 PER MM, MSG CLEARED.  SEPARATE WRITE UP MADE FOR CAT III CHECK.
